# SDR CALA2017072802426

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 94,448 hours, 27,271 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SLIDE ARM LIGHT ABOVE DOOR 4L IS BURNT OUT.  RELAMPED SLIDE ARMED LIGHT SLIDE OPS CHECK NORMAL.
